# SDR DHL2005785002

- Difficulty date: October 27, 2005
- Submitted: January 3, 2006
- Operation: Air carrier
- Aircraft: N785AT
- Make and model: Boeing 727214
- Aircraft serial: 21691
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND COCKPIT EMERGENCY EXIT BACKLIT SIGN INOP.  REMOVED AND REPLACED EMERGENCY EXIT LIGHT ASSY, OPS CHK'D GOOD IAW MM 33-50-71.
